MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952812270
Medical Device Problem Codes Break (1069); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.(b)(4).Device evaluated by mfr.: the device was not returned for analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications. the investigation conclusion is operational context as the product meets the design & manufacture specification but due to anatomical/procedural factors encountered during the procedure, performance was limited.(b)(4).
 
Event or Problem Description
It was reported that stent dislodgement occurred.The target lesion was located in the moderately tortuous and non-calcified obtuse marginal branch.After a guide catheter was placed, a 2.75x12mm promus premier¿ drug-eluting stent was advanced for treatment.However, it was noted under fluoroscopy that the device was unable to advance and the stent was dislodged inside the guide catheter.The dislodged stent was removed together with the guide catheter and the procedure was completed with a different device.No patient complications were reported and the patient's status was stable.
 
Additional Manufacturer Narrative
(b)(6).(b)(4).Device evaluated by mfr.: promus premier us mr 2.75 x 12mm stent delivery system was returned for analysis.The stent was stretched.The distal end of the stent was moved over the distal markerband.The proximal end of the stent was moved over the proximal markerband.The stent was observed to be crimped on the balloon.The manufacturing data for this device was reviewed and no anomalies were highlighted with the crimp details.The maximum stent profile for this device was within max crimped stent profile measurement.The balloon cones were reviewed and there were no issues noted.The balloon had not been subjected to any significant positive pressure.A visual and tactile examination of the hypotube revealed a break at 766 mm distal to the distal end of the strain relief.There were multiple kinks along the hypotube.There were multiple inner/outer shaft polymer extrusion kinks noted.The tip was visually examined and damage was noted.No other issues were identified during the product analysis.The manufacturing batch record review confirmed that the device met all material, assembly and performance specifications.The investigation conclusion is not confirmed - returned as there was no evidence of either the alleged issue(s) or any defect which could have contributed to the event.(b)(4).
 
Event or Problem Description
It was further reported that the catheter was noted to be broken inside the guide catheter after the device was attempted to inflate.The device was completely removed.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7482951
Report Number2134265-2018-03977
Device Sequence Number159624
Product Code NIQ
UDI-Device Identifier08714729844662
UDI-Public08714729844662
Combination Product (Y/N)N
Initial Reporter CountryJM
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/13/2018
Device Model NumberH7493952812270
Device Catalogue Number39528-1227
Device Lot Number20009457
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/12/2018
Initial Date Received by Manufacturer 04/10/2018
Supplement Date Received by Manufacturer07/03/2018
Initial Report FDA Received Date05/03/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age44 YR